# SDR DXTA2012052904981

- Difficulty date: May 25, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 11,510 hours, 7,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT DETECTED A BURNING ODOR.   F/O WENT BACK AND DETECTED THE BURNING ODOR MORE INTENSELY.  NO SMOKE OBSERVED.  LANDED UNEVENTFULLY.  CLEANED BOTH SOCKS & WATER SEPARATORS, OZONE CONVERTORS AND AU DUCTING ASSOCIATED.  ALSO CLEANED DUCTING FROM ACM'S TO AFT PRESSURE BULKAGE.  REINSTALLED PRESSURIZATION CHECKED GOOD. LEAK CHECKED GOOD IAW MM 20-301-01. OPS CHECKED SATISFACTORY.
